advertisement
Question
Posted by: zara | 2009/04/16

irregularity

hi.
i recently left mercilon due to headaches. my problem is that if i dont take a pill, i dont get a period! ive been irregular all along-if my period does come, il end up bleeding for months then il have to take something to stop it.
now, a month after leaving th pill-im late. ive done home preg tests-negative.
plz advise!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The problem seems to be that you do ot ovulate. The commonest cause for this is PCOS. I don't know if this is your problem. You then need to be on the Pll. Perhaps try another Pill which may have fewer side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement